# SDR DL733992528

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: C-D Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN L1 COCKPIT WINDOW, C-D POST CRACK REPAIR.  THE SKIN AT THE UPPER OUTBD CORNER OF THE L1 COCKPIT WINDOW (C-D POST) WAS FOUND WITH A .25 CRACK.  THE UNDERLYING GUSSET WAS ALSO CRACKED.  THE CRACKED AREA WAS TRIMMED OUT AND A STEEL REPAIR DOUBLER AND ALUMINUM REPAIR TRIPLER.  INSTALLED TO REPAIR THE DAMAGE PER ER/A 368758-14, REV A.
